MathSciNet Relay Station
MathSciNet bibliographic data
MR2112201 15A04
Zhang, Xian Linear/additive preservers of rank 2 on spaces of alternate matrices over fields. Linear Algebra Appl. 396 (2005), 91–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement